# SDR DHL2006364002

- Difficulty date: January 28, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D17925103
- Part serial: 6238411
- Condition: Unknown
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WILL NOT MOVE TO THE OPEN AND LOCKED POSITION.  TRANSF'D TO DMI  24185 PER MEL 52-61-01-2 CAT -C-.  DEF: BY 8597.  REF DMI 24185 L1 DOOR WILL NOT MOVE TO THE OPEN AND LOCKED POSITION.  REMOVED AND REPLACED L1 MED ESCAPE SLIDE PER MM 25-61-12, OPS NORMAL DOOR LOCKS OPEN THIS CLEARS DMI 24185.
